Braid monodromy and topology of plane curves.



Downloads per month over past year

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín, José Ignacio (2003) Braid monodromy and topology of plane curves. Duke mathematical journal, 118 (2). pp. 261-278. ISSN 0012-7094

[thumbnail of Carmona05.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper we prove that braid monodromy of an affine plane curve determines the topology of a related projective plane curve.

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:22479
Deposited On:22 Jul 2013 08:20
Last Modified:02 Aug 2018 11:15

Origin of downloads

Repository Staff Only: item control page